MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFILL 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFILL 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100515HFIL-V-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for evaluation but has not yet been returned.If the device is received the investigation will be performed and a supplemental report will be submitted.The instructions for use (ifu) identifies premature coil detachment as potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during embolization treatment of a pcom aneurysm, the implant coil detached unexpectedly.The implant was removed in its entirety along with the microcatheter.The case was successfully completed with other coils.There was no reported injury or intervention.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the pusher's pet damaged at the heater coil.The implant was not returned for evaluation.No indication using a detachment controller was found on the pusher's heater coil.The investigation found the pusher's monofilament with a tensile break shape at the tip which is consistent with the device experiencing excessive force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the damage, but the damage is consistent with the device experiencing forces over specification.

Brand Name
HYDROFILL 10 ADVANCED
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key14256417
Report Number2032493-2022-00182
Device Sequence Number17393444
Product Code HCG
UDI-Device Identifier00816777023308
UDI-Public(01)00816777023308(11)210407(17)260331(10)2104071W5
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number100515HFIL-V-A2
Device Catalogue Number100515HFIL-V
Device Lot Number2104071W5
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date04/29/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight101 KG